# SDR MWA070314020

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE229
- Aircraft time: 19,611 hours, 33,534 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 11811004782
- Condition: Damaged
- Location: Rt Wing
- Part time: 19,611 hours, 33,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED BIRD STRIKE RT OB WING LEADING EDGE STATION WS 243 REPAIRED IAW AAE REPORT 6620-1 DATED MARCH 15, 2007.
